# SDR ZZDA2009201

- Difficulty date: July 13, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-LIGHTS ON SEATS 1 DF - 3DF INCLUDED NR 2 GALLEY INOP (NOT TURN ON).  REPLACED BATTERY SUPPLY ASSY AND BATTERY ASSY PER B717 MM33, OP'S TEST OK.
